I'm on Tri-Sprintec for irregular periods and acne. I know this might sound crazy but I want my period in the beginning of the month instead of the end for various reasons so if I stop taking Tri-Sprintec for awhile and then start taking it awhile later. Would that be ok?
Please call your doc. That is the person qualified for this. Changing when you take the pill can be a real hormonal issue. Why not ask for the pill that gives you three months until next period? That is four per year. Assuming you are not having sex it can be very helpful. Of course, should you start having sex, you would not know if you were accidentally pregnant until much later. So in that case monthly makes sense.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2012 • 1 answer
Posted 6 Dec 2012 • 1 answer
Posted 29 Nov 2014 • 1 answer
Posted 27 Jan 2015 • 1 answer
Posted 5 Sep 2016 • 0 answers